# SDR 04FDEA00563

- Difficulty date: March 3, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: ALC81211
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL TANK - NR 1L BARREL NUT BORE CORROSION REWORK OUT OF LIMIT.   TAIL TANK - NR 1L BARREL NUT BORE CORROSION REMOVED AS PER EA 1-5510-  75912,  STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK/ REPAIR - AD 2003-22-08
